



## **Board of Directors Meeting**

September 9, 2021 | 4:15 – 6:15 P.M. Zoom Conference Call

## AGENDA

4:15 P.M.	CALL TO ORDER/WELCOME	Matthew Weil
4:15 P.M.	SCHOOL SPOTLIGHT (10 minutes)	Matthew Steitz
4:25 P.M.	<b>PUBLIC COMMENTS</b> (3-minute limit per comment*)	
4:30 P.M.	<b>BOARD CHAIR'S REPORT</b> (5 minutes) Action Item: Approve minutes of June 24, 2021 Meeting ( <i>Exhibit 1</i> ) Acknowledgements	Matthew Weil
4:35 P.M.	<b>EXECUTIVE DIRECTOR'S REPORT</b> (15 minutes) Return to Learn Update	Helen V. Griffith
4:50 P.M.	ACTION ITEM: APPROVE ESSER III EXPENDITURE PLAN (Exhibit 2) (10 minutes)	Helen V. Griffith Matthew Steitz
5:05 P.M.	STRATEGIC PLANNING UPDATE (20 minutes)	Bradley Sollenberger
5:25 P.M.	<b>COMMITTEE AND ACTIVITY REPORTS</b> (5 – 10 minutes each) Academic Advisory / Principal's Report ( <i>Exhibit 3</i> )	Chris Halter Matthew Steitz
	Engagement and Philanthropy Report (Exhibits 4-5)	Jeff Gehlhaar Tamika Franklin
	Finance and Budget / CAO's Report (Exhibits 6-7)	Dan Goldstein Karin Marsolais
	<ul><li>Governance Report</li><li>Directors Handbook (Exhibit 8)</li></ul>	Mae Brown
	Transportation Ad-Hoc Report	Dan Goldstein
6:00 P.M.	ROUND TABLE (15 minutes)	All
6:15 P.M.	MEETING ADJOURN	Matthew Weil

\* To sign up for public comments please visit <u>https://bit.ly/PreussBODPublicCommentsForm</u> For special assistance or translator needs please call (858) 822-3000 by September 6, 2021